Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Wil05]  A Gentzen system for involutive residuated lattices

Wil:05 (Article)
Author(s)Wille, Annika M.
Title« A Gentzen system for involutive residuated lattices »
JournalAlgebra Universalis
Volume54
Number4
Page(s)449--463
Year2005

BibTeX code
@article{Wil:05,
  title = {A Gentzen system for involutive residuated lattices},
  journal = {Algebra Universalis},
  pages = {449--463},
  year = 2005,
  number = 4,
  volume = 54,
  author = {Wille, Annika M.},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!